MAUDE Adverse Event Report: DEPUY SPINE INC NAVIGATION ENABLED INSTRUMENTS EXPEDIUM VERSE DRIVER - SHAFT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY SPINE INC NAVIGATION ENABLED INSTRUMENTS EXPEDIUM VERSE DRIVER - SHAFT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 3010-19-008
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6)2022 during spinal fusion while attempting to navigate the verse pedicle screw, the holding sleeve would not retain on the driver.This would not allow screw to be navigated.Navigation of screw was discontinued and screw inserted over guidewire.Patient status is unknown.There was no surgical delay.The procedure was successfully completed.This report involves one (1) navigation enabled instruments expedium verse driver - shaft.This is report 1 of 2 for (b)(4).

Brand Name
NAVIGATION ENABLED INSTRUMENTS EXPEDIUM VERSE DRIVER - SHAFT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13560932
Report Number1526439-2022-00248
Device Sequence Number4299418
Product Code OLO
UDI-Device Identifier10705034561622
UDI-Public(01)10705034561622
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K200791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3010-19-008
Device Catalogue Number301019008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2022
Initial Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SCREWS; VERSE SLEEVE
Patient Age64 YR
Patient SexMale